Skip to content

Home

Sponsors

Presenters

Events

Programs

OnAir Interviews

OnDemand Playback

Documents & Policies

What’s New

Useful Links

Contact

TUESDAY PROGRAMS

TimeProgram
Midnight - 6:00amOVERNIGHT MUSIC
6:00am - 7:00amBRIGHT BREAKFAST MUSIC
7:00am - 9:00amBREAKFAST IN THE HILLS
9:00am - MiddayTUESDAY HILLS CHAT
Presented by Lynne Cavanagh
Midday - 2:00pmMUSIC MIX
Presented by Jaz Luhr
2:00pm - 4:00pmTHE FUNK!
Presented by Dylan Horne (The Hornet)
2 hours of grooves and funk, baby, and Dylan knows how to rock this joint. Dylan loves to take your requests so don't hold back - give him a call on 8391 3885.
4:00pm - 6:00pmTUESDAY DRIVE
6:00pm - 7:00pmRANDOM HOUR
Presented by Lauren Francis
7:00pm - 8:00pmTHE AMRAP TOP 10
Presented by Greggo Noyce
8:00pm - 10:00pmRELAX WITH OTTO
Presented by Otto Matic
10:00pm - 11:00pmDW SPECTRUM
11:00pm - MidnightMUSIC MIX
Presented by Jaz Luhr